# SDR 98ZZZX146

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35816
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Sheared
- Location: Rt Hydraulic
- Part time: 440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TO MAINTENANCE THAT THE LANDING GEAR SLOW TO CYCLE.  HYDRAULIC PUMP CHECK PERFORMED.  RIGHT PUMP INOPERABLE.  UPON REMOVAL, FOUND RIGHT ENGINE DRIVEN HYDRAULIC PUMP SHAFT SHEARED.  OPENED PUMP ASSY FOR VISUAL INSPECTION AND FOUND ONE OF THE TWO CHECK VALVE/RESTRICTORS MISSING FROM ITS PLACE.  FOUND PART OF MISSING CHECK VALVE/RESTRICTOR IN AIRCRAFT HYDRAULIC FILTER.  BELIEVE THIS PART TO HAVE DISLODGED AND WENT THROUGH PUMP GEARS AND JAMMED THEM, 'SHEARING SHAFT'.
